Monday Schedule

Schedule at a glance

STATION PROGRAM & DJ’S

Monday

Gnd Radio



Wednesday, from 00:00 to 01:00

DJ: S-File

 GND Records launches its very own weekly podcast, which will feature DJ mixes & live sets from various artists involved with GND Records and it’s presented by S-File.


AM/FM

Chris Leibing

Monday, from 02:00 to 03:00

DJ: Chris Liebing

“This show is all about the music in the moment it was played. It kind of functions like an audible dj diary. The idea behind it is that I choose a recent set that I played and deliver it to you unedited, raw and direct, in 60 minutes pieces on a weekly basis.


SUARA PODCATS

Coyu

Monday, from 04:00 to 05:00

DJ: Coyu

Coyu presents Suara PodCats. The weekly show that approaches you to the sound of the most notorious artists of the kitty label and also the world electronic scene.


LCD SESSIONS

Airwave

Monday, from 10:00 to 12:00

DJ: Airwave

Monthly show every 1st week of the month

Your combo of psychedelic, progressive, and melodic Trance begins with “LCD Sessions” hosted by Airwave. Discover some of the great music beyond the standards out there, delivered by one of Trance’s oldest pioneers!


ONIRIC FACTORY RADIOSHOW

Carl J


Monday, from 10:00 to 12:00

DJ: Carl J

Monthly show 3rd week of the month.

International Radio Show produced in New York City by DJ and Producer CARL J broadcasted weekly around the world. CARL J is the man behind Oniric Factory. DJ and Electronic Music Producer based in NYC in permanent contact with the underground scene. Each episode is loaded with the latest Techno tracks in a 60-minutes-format mixed by CARL J. Monthly Guest DJs (International & Local artists) Official Website: www.oniricfactory.nyc


BEHIND THE IRON CURTAIN

Paul Darey


Monday, from 13:00 to 14:00

DJ: UMEK

It would take a long essay to fully explain UMEK’s meaning to electronic music. The Slovenian born producer and Dj has been setting trends and rocking dance floors for two decades now, and still shows no signs of slowing down. His show Behind the iron curtain provides a tremendous insight in to just why his shows are popular each week.


INSIDE THE SHELTER

Paul Darey


Monday, from 15:00 to 16:00

DJ: Paul Darey

Inside The Shelter Paul Darey Radio Show will provide to all the listeners around the world the best Tech- House, Techno, and Deep House tunes of the moment always with Paul’s Ibiza vibes after 15th years of being playing in the best Clubs of the Magic Island and of course all over the world as well. Click play and enjoy the 60 minutes music selection of this Lengendary Ibiza dj from Inside The Shelter. Be part of Paul Darey weekly Radio Show.


BONZAI BASIK BEATS

bonzaiweb10


Monday, from 17:00 to 18:00

DJ: Bonzai Progressive

Bonzai Basik Beats is a weekly radio show airing on FM and Webradio where top DJ’s showcase a wide range of music including the best in Progressive House, Tech House, Techno and Deep House grooves.


TRANSMISSIONS

Boris


Monday, from 19:00 to 20:00

DJ: Boris

Boris held residencies at almost every major club in the United States such as Pacha NY, Space Miami, Bijou Boston and many many more. He has received awards nominations throughout the years, including America’s Best DJ and Club World award for Best Resident. In the Transmissions radio show you can enjoy his sets along with other incredible guests.


CHICAGO HOUSE MUSIC

Ceddy Ced


Monday, from 21:00 to 22:00

DJ: Dj Ced

Through the years and different incarnations and collaborations, DJ Ced has maintained his love for music regardless of the genre, be it house, hip-hop, rap, R&B, jazz, Top 40 or Pop.  While money and success have benefitted him, Ced maintains that music is “soul cleansing.”  His mission is to bring good music to your life: “The benefit for me is making people happy through a mutual love of music and changing someone’s mood for the better.”


THE MY HOUSE RADIO SHOW

Dj Chiavistelli

Monday, from 23:00 to 00:00

DJ: Dj Chiavistelli

A perfect mix of melodies in soul style and groove accentuated by rhythmic tribal nuances.